Sites Inria

Version française

TROPICAL Research team

TROPICAL team publications

2018

Journal articles

titre
Analysis and Implementation of a Hourly Billing Mechanism for Demand Response Management
auteur
Paulin Jacquot, Olivier Beaude, Stéphane Gaubert, Nadia Oudjane
article
IEEE Transactions on Smart Grid, Institute of Electrical and Electronics Engineers, 2018, <10.1109/TSG.2018.2855041>
Accès au bibtex
https://arxiv.org/pdf/1712.08622 BibTex
titre
Minimax representation of nonexpansive functions and application to zero-sum recursive games
auteur
Marianne Akian, Stéphane Gaubert, Antoine Hochart
article
Journal of Convex Analysis, Heldermann, 2018, 25 (1),
Accès au bibtex
https://arxiv.org/pdf/1605.04518 BibTex
titre
Generic uniqueness of the bias vector of finite stochastic games with perfect information
auteur
Marianne Akian, Stéphane Gaubert, Antoine Hochart
article
Journal of Mathematical Analysis and applications, Elsevier, 2018, 457, pp.1038-1064. . <10.1016/j.jmaa.2017.07.017>
Accès au bibtex
https://arxiv.org/pdf/1610.09651 BibTex
titre
Maximal lower bounds in the Löwner order
auteur
Nikolas Stott
article
Proceedings of the AMS, In press, <10.1090/proc/13785>
Accès au bibtex
https://arxiv.org/pdf/1612.05664 BibTex
titre
Solving generic nonarchimedean semidefinite programs using stochastic game algorithms
auteur
Xavier Allamigeon, Stephane Gaubert, Mateusz Skomra
article
Journal of Symbolic Computation, Elsevier, 2018, 85, pp.25-54. <10.1016/j.jsc.2017.07.002>
Accès au bibtex
BibTex

Conference papers

titre
Routing Game on Parallel Networks: the Convergence of Atomic to Nonatomic
auteur
Paulin Jacquot, Cheng Wan
article
CDC 2018 - IEEE 57th Conference on Decision and Control, Dec 2018, Miami, United States
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01762547/file/convergenceNonatomicFullProofs.pdf BibTex

Preprints, Working Papers, ...

titre
Peer-to-Peer Electricity Market Analysis: From Variational to Generalized Nash Equilibrium
auteur
Hélène Le Cadre, Paulin Jacquot, Cheng Wan, Clémence Alasseur
article
2018
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01944644/file/p2pEJORDec2018.pdf BibTex
titre
Efficient Estimation of Equilibria of Large Congestion Games with Heterogeneous Players
auteur
Cheng Wan, Paulin Jacquot, Olivier Beaude, Nadia Oudjane
article
2018
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01904546/file/sampling4pricing_ieee.pdf BibTex
titre
Nonsmooth Aggregative Games with Coupling Constraints and Infinitely Many Classes of Players
auteur
Paulin Jacquot, Cheng Wan
article
2018
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01904527/file/nonatom_aggregate.pdf BibTex
titre
Order antimorphisms of finite-dimensional cones
auteur
Cormac Walsh
article
2018
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01673777/file/antimorphism.pdf BibTex
titre
Approximating the Volume of Tropical Polytopes is Difficult
auteur
Stéphane Gaubert, Marie Maccaig
article
2018
Accès au bibtex
https://arxiv.org/pdf/1706.06467 BibTex
titre
Log-barrier interior point methods are not strongly polynomial
auteur
Xavier Allamigeon, Pascal Benchimol, Stéphane Gaubert, Michael Joswig
article
This paper supersedes arXiv:1405.4161. 31 pages, 5 figures, 1 table. 2018
Accès au bibtex
https://arxiv.org/pdf/1708.01544 BibTex

2017

Journal articles

titre
A Fast Method to Compute Disjunctive Quadratic Invariants of Numerical Programs
auteur
Xavier Allamigeon, Stéphane Gaubert, Eric Goubault, Sylvie Putot, Nikolas Stott
article
ACM Transactions on Embedded Computing Systems (TECS), ACM, 2017, Special Issue ESWEEK 2017, CASES 2017, CODES + ISSS 2017 and EMSOFT 2017, 16 (5s), pp.1-19. <10.1145/3126502>
Accès au bibtex
BibTex
titre
Algèbre de groupe en caractéristique 1 et distances invariantes sur un groupe fini
auteur
Dominique Castella, Stephane Gaubert
article
Mathematische Zeitschrift, Springer, 2017, 10, pp.1-15. <10.1007/s00209-017-1971-3>
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01674503/file/AGDIcor.pdf BibTex
titre
Stationary solutions of discrete and continuous Petri nets with priorities
auteur
Xavier Allamigeon, Vianney Boeuf, Stephane Gaubert
article
Performance Evaluation, Elsevier, 2017, 113, pp.1 - 12. <10.1016/j.peva.2017.04.007>
Accès au bibtex
https://arxiv.org/pdf/1612.07661 BibTex
titre
Tropicalization of facets of polytopes
auteur
Xavier Allamigeon, Ricardo D. Katz
article
Linear Algebra and its Applications, Elsevier, 2017, <10.1016/j.laa.2017.02.011>
Accès au bibtex
https://arxiv.org/pdf/1408.6176 BibTex
titre
Checking the strict positivity of Kraus maps is NP-hard
auteur
Stéphane Gaubert, Zheng Qu
article
Information Processing Letters, Elsevier, 2017, 118, pp.35--43. <10.1016/j.ipl.2016.09.008>
Accès au bibtex
https://arxiv.org/pdf/1402.1429 BibTex
titre
Exploring the complexity of the integer image problem in the max-algebra
auteur
Marie Maccaig
article
Discrete Applied Mathematics, Elsevier, 2017, 217 (2), pp.261--275. <10.1016/j.dam.2016.09.016>
Accès au bibtex
BibTex
titre
Dependence of tropical eigenspaces
auteur
Adi Niv, Louis Rowen
article
Communications in Algebra, Taylor & Francis, 2017, 45 (3), pp. 924-942. <10.1080/00927872.2016.1172603>
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01253422/file/tropeigenspaces.pdf BibTex
titre
Log-majorization of the moduli of the eigenvalues of a matrix polynomial by tropical roots
auteur
Marianne Akian, Stéphane Gaubert, Meisam Sharify
article
Linear Algebra and its Applications, Elsevier, 2017, <10.1016/j.laa.2016.11.004>
Accès au bibtex
https://arxiv.org/pdf/1304.2967 BibTex

Conference papers

titre
Tropical Kraus maps for optimal control of switched systems
auteur
Stéphane Gaubert, Nikolas Stott
article
CDC 2017 - 57th IEEE Annual Conference on Decision and Control, Dec 2017, Melbourne, Australia. pp.1-15,
Accès au bibtex
https://arxiv.org/pdf/1706.04471 BibTex
titre
Price incentives in mobile data networks: bilevel programming, competitive equilibria and discrete convexity
auteur
Jean Bernard Eytard, Marianne Akian, Mustapha Bouhtou, Stephane Gaubert, Gleb A. Koshevoy
article
PGMO Days, Nov 2017, Palaiseau, France
Accès au bibtex
BibTex
titre
Demand Response in the Smart Grid: the Impact of Consumers Temporal Preferences
auteur
Paulin Jacquot, Olivier Beaude, Nadia Oudjane, Stephane Gaubert
article
IEEE International Conference on Smart Grid Communications (SmartGridComm), Oct 2017, Dresden, Germany. IEEE, 2017, <10.1109/SmartGridComm.2017.8340690>
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01651263/file/SmardGridComm_2017_REVIEWED.pdf BibTex
titre
A Formalization of Convex Polyhedra Based on the Simplex Method
auteur
Xavier Allamigeon, Ricardo D. Katz
article
Interactive Theorem Proving, Sep 2017, Brasília, Brazil. 2017
Accès au bibtex
https://arxiv.org/pdf/1706.10269 BibTex
titre
Demand Side Management in the Smart Grid: an Efficiency and Fairness Tradeoff
auteur
Paulin Jacquot, Olivier Beaude, Stéphane Gaubert, Nadia Oudjane
article
ISGT Europe 2017 - 7th IEEE International Conference on Innovative Smart Grid Technologies, Aug 2017, Torino, Italy. <10.1109/ISGTEurope.2017.8260265>
Accès au bibtex
https://arxiv.org/pdf/1711.11129 BibTex
titre
A tropical approach to bilevel programming: application to a price incentives model in mobile data networks
auteur
Marianne Akian, Mustapha Bouhtou, Jean Bernard Eytard, Stephane Gaubert
article
SIAM Applied Algebraic Geometry (SIAMAG), Jul 2017, Atlanta, United States
Accès au bibtex
BibTex
titre
Tropical Spectrahedra
auteur
Xavier Allamigeon, Stephane Gaubert, Mateusz Skomra
article
SIAM Applied Algebraic Geometry (SIAMAG), Jul 2017, Atlanta, United States
Accès au bibtex
BibTex
titre
A tropical isoperimetric inequality
auteur
Stéphane Gaubert, Michael Joswig, Depersin Jules
article
Proceedings of FPSAC 2017 (29th Conference on Formal Power Series and Algebraic Combinatorics, London), Jul 2017, London, United Kingdom. 78B, pp.Article #27, 2017, Proceedings published in Séminaire Lotharingien de Combinatoire
Accès au bibtex
https://arxiv.org/pdf/1611.04148 BibTex
titre
Probabilistic max-plus schemes for solving Hamilton-Jacobi-Bellman equations
auteur
Marianne Akian
article
WORKSHOP INDAM: Numerical methods for optimal control problems: algorithms, analysis and applications, Jun 2017, Roma, Italy
Accès au bibtex
BibTex
titre
The tropical analogue of the Helton–Nie conjecture is true
auteur
Xavier Allamigeon, Stephane Gaubert, Mateusz Skomra
article
MEGA 2017 - International Conference on Effective Methods in Algebraic Geometry, Jun 2017, Nice, France.
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01674497/file/main.pdf BibTex
titre
Solving Generic Nonarchimedean Semidefinite Programs Using Stochastic Game Algorithms
auteur
Xavier Allamigeon, Stephane Gaubert, Mateusz Skomra
article
SIAM Conference on Optimization, May 2017, Vancouver, Canada
Accès au bibtex
BibTex
titre
A bilevel optimization model for load balancing in mobile networks through price incentives
auteur
Jean Bernard Eytard, Marianne Akian, Mustapha Bouhtou, Stephane Gaubert
article
WiOpt 2017 - 15th International Symposium on Modeling and Optimization in Mobile, Ad Hoc, and Wireless Networks, May 2017, Paris, France. IEEE, pp.1-8, <10.23919/WIOPT.2017.7959902>
Accès au bibtex
BibTex
titre
The operator approach to entropy games
auteur
Marianne Akian, Stephane Gaubert, Julien Grand-Clément, Jérémie Guillaud
article
34th International Symposium on Theoretical Aspects of Computer Science (STACS 2017), Mar 2017, Hannover, Germany
Accès au bibtex
BibTex
titre
Une approche tropicale de la programmation bi-niveau
auteur
Marianne Akian, Mustapha Bouhtou, Jean Bernard Eytard, Stephane Gaubert
article
Congrés annuel de la société française de Recherche Opérationnelle (ROADEF), Feb 2017, Metz, France
Accès au bibtex
BibTex

Preprints, Working Papers, ...

titre
Probabilistic max-plus schemes for solving Hamilton-Jacobi-Bellman equations
auteur
Marianne Akian, Eric Fodjo
article
2017
Accès au bibtex
BibTex
titre
A Stochastic Analysis of a Network with Two Levels of Service
auteur
Vianney Boeuf, Philippe Robert
article
2017
Accès au bibtex
https://arxiv.org/pdf/1708.09590 BibTex
titre
From a monotone probabilistic scheme to a probabilistic max-plus algorithm for solving Hamilton-Jacobi-Bellman equations
auteur
Marianne Akian, Eric Fodjo
article
Preprint. 2017
Accès au bibtex
https://arxiv.org/pdf/1709.09049 BibTex
titre
Tropical compound matrix identities
auteur
Marianne Akian, Stéphane Gaubert, Adi Niv
article
Preprint. 2017
Accès au bibtex
https://arxiv.org/pdf/1702.00980 BibTex

2016

Journal articles

titre
A scalable algebraic method to infer quadratic invariants of switched systems
auteur
Xavier Allamigeon, Stéphane Gaubert, Eric Goubault, Sylvie Putot, Nikolas Stott
article
ACM Transactions on Embedded Computing Systems (TECS), ACM, 2016, Special Issue on ESWEEK2015, 15 (4), <10.1145/2932187>
Accès au bibtex
BibTex
titre
On scaling to an integer matrix and graphs with integer weighted cycles
auteur
Marie Maccaig
article
Linear Algebra and Applications, Elsevier - Academic Press, 2016, 498, pp.490--520. <10.1016/j.laa.2016.01.018>
Accès au bibtex
BibTex
titre
Non-archimedean valuations of eigenvalues of matrix polynomials
auteur
Marianne Akian, Stéphane Gaubert, Ravindra Bapat
article
Linear Algebra and its Applications, Elsevier, 2016, 498, pp.592-627. <10.1016/j.laa.2016.02.036>
Accès au bibtex
https://arxiv.org/pdf/1601.00438 BibTex
titre
Maximizing concave piecewise affine functions on the unitary group
auteur
Stephane Gaubert, Zheng Qu, Srinivas Sridharan
article
Optimization Letters, Springer Verlag, 2016, 10 (4), pp.655-665. <10.1007/s11590-015-0951-y>
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01248813/file/paperoptletters.pdf BibTex
titre
Uniqueness of the fixed point of nonexpansive semidifferentiable maps
auteur
Marianne Akian, Stephane Gaubert, Roger Nussbaum
article
Transactions of the American Mathematical Society, American Mathematical Society, 2016, 368 (2), <10.1090/S0002-9947-2015-06413-7>
Accès au bibtex
https://arxiv.org/pdf/1201.1536 BibTex

Conference papers

titre
A probabilistic max-plus numerical method for solving stochastic control problems
auteur
Marianne Akian, Eric Fodjo
article
55th Conference on Decision and Control (CDC 2016), Dec 2016, Las Vegas, United States
Accès au bibtex
https://arxiv.org/pdf/1605.02816 BibTex
titre
Solving Hamilton-Jacobi-Bellman equations by combining a max-plus linear approximation and a probabilistic numerical method
auteur
Marianne Akian
article
Workshop ``Numerical methods for Hamilton-Jacobi equations in optimal control and related fields'' at the Radon Institute, Austrian Academy of Sciences, Nov 2016, Linz, Austria
Accès au bibtex
BibTex
titre
A probabilistic max-plus numerical method for solving stochastic control problems
auteur
Eric Fodjo
article
SIAM Conference on Financial Mathematics & Engineering, Nov 2016, Austin, United States
Accès au bibtex
BibTex
titre
Price incentives in mobile networks: a tropical approach
auteur
Marianne Akian, Mustapha Bouhtou, Jean Bernard Eytard, Stéphane Gaubert
article
PGMO Days, Nov 2016, Palaiseau, France
Accès au bibtex
BibTex
titre
Solving Generic Nonarchimedean Semidefinite Programs using Stochastic Game Algorithms
auteur
Xavier Allamigeon, Stéphane Gaubert, Mateusz Skomra
article
PGMO Days, Nov 2016, Palaiseau, France
Accès au bibtex
BibTex
titre
Stationary solutions of discrete and continuous Petri nets with priorities
auteur
Xavier Allamigeon, Vianney Boeuf, Stéphane Gaubert
article
10th EAI International Conference on Performance Evaluation Methodologies and Tools, Oct 2016, Taormina, France. 2016, 10th EAI International Conference on Performance Evaluation Methodologies and Tools
Accès au bibtex
https://arxiv.org/pdf/1612.07661 BibTex
titre
Zero-sum games, non-archimedean convexity and sinuous central paths
auteur
Stéphane Gaubert
article
2016 Conference on Applied Mathematics, Aug 2016, Hong Kong, China
Accès au bibtex
BibTex
titre
Solving Generic Nonarchimedean Semidefinite Programs Using Stochastic Game Algorithms
auteur
Xavier Allamigeon, Stéphane Gaubert, Mateusz Skomra
article
ISSAC '16: International Symposium on Symbolic and Algebraic Computation, Jul 2016, Waterloo, France. Proceedings of the ACM on International Symposium on Symbolic and Algebraic Computation (ISSAC 2017), Proceedings of the ACM on International Symposium on Symbolic and Algebraic Computation (ISSAC'16). <10.1145/2930889.2930935>
Accès au bibtex
https://arxiv.org/pdf/1603.06916 BibTex
titre
Solving Hamilton-Jacobi-Bellman equations by combining a max-plus linear approximation and a probabilistic numerical method
auteur
Marianne Akian, Eric Fodjo
article
22nd International Symposium on Mathematical Theory of Networks and Systems (MTNS), Jul 2016, Minneapolis, United States
Accès au bibtex
BibTex
titre
An Accretive Operator Approach to Ergodic Problems for Zero-Sum Games
auteur
Antoine Hochart
article
22nd International Symposium on Mathematical Theory of Networks and Systems (MTNS), Jul 2016, Minneapolis, United States
Accès au bibtex
BibTex
titre
Total non-negativity via valuations in tropical algebra
auteur
Adi Niv
article
20th Conference of the International Linear Algebra Society (ILAS), Jul 2016, Leuven, Belgium.
Accès au bibtex
BibTex
titre
Nonarchimedean semidefinite programming and stochastic games
auteur
Mateusz Skomra
article
20th Conference of the International Linear Algebra Society (ILAS), Jul 2016, Leuven, Belgium.
Accès au bibtex
BibTex
titre
Scaling to integer matrices in max-algebra
auteur
Marie Maccaig
article
20th Conference of the International Linear Algebra Society (ILAS), Jul 2016, Leuven, Belgium.
Accès au bibtex
BibTex
titre
Zero-sum games, non-archimedean convexity and sinuous central paths
auteur
Stéphane Gaubert
article
Workshop: Advances in Convex Analysis and Optimization, Jul 2016, Erice, Italy
Accès au bibtex
BibTex
titre
Studying isometry groups using the horofunction boundary
auteur
Cormac Walsh
article
New Methods in Finsler Geometry, Jul 2016, Leipzig, Germany
Accès au bibtex
BibTex
titre
Stochastic mean payoff games are tropical semidefinite programs
auteur
Stéphane Gaubert
article
SIAM Conference on Discrete Mathematics, Jun 2016, Atlanta, United States
Accès au bibtex
BibTex
titre
Majorization inequalities for valuations of eigenvalues using tropical algebra
auteur
Marianne Akian
article
Emerging Trends in Applied Mathematics and Mechanics (ETAMM), May 2016, Perpignan, France
Accès au bibtex
BibTex
titre
Nonarchimedean semidefinite programming and stochastic games
auteur
Mateusz Skomra
article
Emerging Trends in Applied Mathematics and Mechanics (ETAMM), May 2016, Perpignan, France
Accès au bibtex
BibTex
titre
Long and winding central paths
auteur
Xavier Allamigeon
article
Emerging Trends in Applied Mathematics and Mechanics (ETAMM), May 2016, Perpignan, France
Accès au bibtex
BibTex
titre
Ergodicity conditions in non-linear Perron-Frobenius theory and application to nonnegative tensors
auteur
Stéphane Gaubert
article
International Conference on Tensors, Matrices and their Applications, May 2016, Tianjin, China
Accès au bibtex
BibTex
titre
Les spectrahèdres tropicaux et leur relation aux jeux stochastiques
auteur
Mateusz Skomra
article
Conference SMAI-MODE, Mar 2016, Toulouse, France
Accès au bibtex
BibTex
titre
Une approche opérateur accrétif pour les jeux stochastiques avec critère ergodique
auteur
Antoine Hochart
article
Conference SMAI-MODE, Mar 2016, Toulouse, France
Accès au bibtex
BibTex
titre
Introduction to tropical total positivity
auteur
Adi Niv
article
Recent advances in linear algebra and graph-theory, Mar 2016, Chattanooga, United States
Accès au bibtex
BibTex
titre
Évaluation de performance en réception d'appels d'urgence : débits asymptotiques dans un réseau de Pétri avec priorités
auteur
Vianney Boeuf
article
Congrès annuel de la société Française de Recherche Opérationnelle et d’Aide à la Décision (ROADEF), Feb 2016, Compiègne, France
Accès au bibtex
BibTex

Books

titre
Recherche opérationnelle. Aspects mathématiques et applications
auteur
Frédéric Bonnans, Stéphane Gaubert
article
Ellipse, pp.391, 2016, 9782730216418.
Accès au bibtex
BibTex

Preprints, Working Papers, ...

titre
Tropical totally positive matrices
auteur
Stéphane Gaubert, Adi Niv
article
arXiv:1606.00238. 2016
Accès au bibtex
https://arxiv.org/pdf/1606.00238 BibTex
titre
Flag-approximability of convex bodies and volume growth of Hilbert geometries
auteur
Constantin Vernicos, Cormac Walsh
article
2016
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01423693/file/max_flag_entropy.pdf BibTex
titre
Tropical spectrahedra
auteur
Xavier Allamigeon, Stéphane Gaubert, Mateusz Skomra
article
arXiv:1610.06746. 2016
Accès au bibtex
https://arxiv.org/pdf/1610.06746 BibTex